research centers


Search results: Found 1

Listing 1 - 1 of 1
Sort by

Article
Solving fuzzy fractional linear programming problems by ranking function methods

Author: Rasha Jalal Mitlif
Journal: Journal of College of Education مجلة كلية التربية ISSN: 18120380 Year: 2016 Issue: 1 Pages: 93-108
Publisher: Al-Mustansyriah University الجامعة المستنصرية

Loading...
Loading...
Abstract

In this paper we present solving fuzzy fractional linear programming problems by ranking function methods in which both the right- hand side and objective function coefficients are fuzzy numbers , numerical examples are solved to illustrate the proposed methods .

في هذا البحث سنقدم حل مسائل البرمجة الكسرية الخطية الضبابية بواسطة طرق دالة تخفيض الرتبة التي تكون فيها كل من الجهة اليمنى ومعاملات دالة الهدف من الأعداد الضبابية ، حلت الأمثلة العددية لتوضيح الطرق المقترحة.

Listing 1 - 1 of 1
Sort by
Narrow your search

Resource type

article (1)


Language

English (1)


Year
From To Submit

2016 (1)